Sur le g -angle Dans un Espace Normé

Pavle M. Miličić

Matematički Vesnik (1993)

  • Volume: 45, Issue: 200, page 43-48
  • ISSN: 0025-5165

How to cite


Pavle M. Miličić. "Sur le $g$-angle Dans un Espace Normé." Matematički Vesnik 45.200 (1993): 43-48. <>.

author = {Pavle M. Miličić},
journal = {Matematički Vesnik},
keywords = {Wilson angle; orthogonality; Menger conditions; -angle},
language = {fre},
number = {200},
pages = {43-48},
publisher = {Društvo matematičara Srbije},
title = {Sur le $g$-angle Dans un Espace Normé},
url = {},
volume = {45},
year = {1993},

AU - Pavle M. Miličić
TI - Sur le $g$-angle Dans un Espace Normé
JO - Matematički Vesnik
PY - 1993
PB - Društvo matematičara Srbije
VL - 45
IS - 200
SP - 43
EP - 48
LA - fre
KW - Wilson angle; orthogonality; Menger conditions; -angle
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.